# SDR USAA2009081892167

- Difficulty date: August 18, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 67,517 hours, 46,545 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 14803190
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - C22 - EEL - SEAT MOUNTED ESCAPE PATH LIGHTS DO NOT ILLUMINATE AT SEATS 6L AND 19L.  REPAIRED SEAT MOUNTED ESCAPE PATH LIGHTS AT SEATS 6L AND 19L BY REPLACING AMP MATE-N-LOCK CONNECTOR AT SEAT 6L & REPINNING CONNECTOR AT SEAT 19L IAW B737 BSWPM 20-42-01.
